Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout

Due to major site maintenance all orders placed will not be dispatched till 3rd October

Share on Google+

Benylin Cold & Flu Day & Night Max Strength Capsules - 16

Benylin Cold & Flu Day & Night Max Strength Capsules

Double click on above image to view full picture

Zoom Out
Zoom In

  • Benylin Cold & Flu Day & Night Max Strength Capsules
Benylin Cold & Flu Day & Night Max Strength Capsules - 16
16 Capsules
£4.90
Relief for colds, flu and chills
Symptoms relieved: headache, fever, nasal congestion, sore throat, fatigue and drowsiness, aches and pains.
Suitable for 12 years and older
See full details below
OR
Description

Details

Benylin® Cold & Flu Day & Night Max Strength Capsules contain a combination of ingredients to help relieve the symptoms of colds and flu

Symptoms relieved:

  • Headache
  • Fever
  • Nasal Congestion
  • Sore throat
  • Aches and Pains

The Day capsules can also relieve tiredness and drowsiness. 

Knowledge

Benylin Cold & Flu Max night capsules contain paracetamol, an analgesic and antipyretic which helps to relieve pain and fever, and phenylephrine hydrochloride, which is a decongestant to reduce swelling in the passages of the nose to help you breath more easily. The Day capsules contain paracetamol and phenylephrine hydrochloride (as the night capsules) but also contain caffeine, which provides relief from fatigue (tiredness) associated with colds and flu. Caffeine can also increase pain relief from paracetamol.

 

Instructions

Please read the leaflet enclosed in the product carefully before use.

For oral use.

Swallow whole with water, do not chew.
Adults and children 12 years and over: 2 red/yellow Day capsules every 4 - 6 hours during the daytime, as required, followed by 2 dark blue/light blue Night capsules at bedtime.
Leave at least 4 hours between doses.
Do not take more than 8 capsules in 24 hours.
Do not give to children under 12 years of age.

Warnings

Please read the leaflet enclosed in the product carefully before use.

Age Restrictions

Not recommended for under 12 years old

Do Not Use

If you are allergic to any ingredients in the product

Any other paracetamol-containing products. This medicine contains paracetamol

Any other cold and flu products alongside taking this medicine

Consult Your Doctor Or Pharmacist Before Use

If you are taking medication or are under medical care

If you are pregnant or breast feeding 

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Active Ingredients:

Day capsule: Paracetamol 500 mg, caffeine 25 mg and phenylephrine hydrochloride 6.1 mg per capsule.

Night capsule: Paracetamol 500 mg and phenylephrine hydrochloride 6.1 mg per capsule.

Other ingredients are:

Day Capsules: Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc. The capsule shell is made of gelatin and contains the colours quinoline yellow (E104), titanium dioxide (E171), patent blue V (E131) and erythrosine (E127).

Night Capsules: Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc. The capsule shell is made of gelatin and contains the colours titanium dioxide (E171), erythrosine (E127) and indigo carmine (E132).

Web Design by CurrantWeb